MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 DUR MAR +4 10D LNR 36X54; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910 DUR MAR +4 10D LNR 36X54; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Catalog Number 122036554
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Tissue Damage (2104); No Code Available (3191)
Date of Event 09/30/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
After review of medical records, patient was revised to address failed right hip replacement.Revision notes reported a dislodge polyethylene liner.A broken poly liner as well as a broken well-fixed shell and a well-fixed full coat stem in appropriate version and frozen section was negative for acute inflammation.It was noted that the acetabular shell itself was broken on the anterior aspect of it.A significant amount of metallosis was also noted.Doi: (b)(6) 2009; dor: (b)(6) 2011; (right hip).
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Lot: ch8jl1000.No anomalies or deviations were found during the review.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DUR MAR +4 10D LNR 36X54
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8473539
Report Number1818910-2019-89323
Device Sequence Number19292559
Product Code LPH
UDI-Device Identifier10603295015765
UDI-Public10603295015765
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K010171
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122036554
Device Lot NumberCH8JL1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer05/08/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR